# SDR UIEA2011031300150

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 50,021 hours, 7,620 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING, THE BS 570, LBL 25 LOWER LOBE SEAT TRACK WAS FOUND CRACKED ON 13MAR2011. THE DAMAGE MEASURES 7 INCHES IN LENGTH.  NO CARGO MAY BE CARRIED IN THE LOWER LOBE P-11 AND P-12 POSITIONS UNITL PART 3 IS ACCOMPLISHED.  (PART 1 OF THIS EO ACCOMPLISHES A TEMPORARY REPAIR OF THE DAMAGE SEAT TRACK.  PART 2 OF THIS EO ACCOMPLISHES A REPETITIVE INSP OF THE TEMPORARY REPAIR TO ENSURE CONTINUED AIRWORTHINESS.  PART 3 OF THIS EO ACCOMPLISHES THE PERMANENT REPAIR AT THE NEXT A-CHECK.)
